Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 31, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 13, 2015, 4:41 PM CDT for Burleigh County, North Dakota. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2015, 4:41 PM CDT (21:41 UTC)
- Expired
- Jun 13, 2015, 5:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Burleigh County, ND
The radar
The Bismarck radar (KBIS), 20 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 5:08 PM CDT | HAIL 1 | 8 S Mckenzie, ND | VERY HEAVY RAIN REPORTED WITH THE STORM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.7 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -388 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
879
WUUS53 KBIS 132141
SVRBIS
NDC015-132215-
/O.NEW.KBIS.SV.W.0031.150613T2141Z-150613T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
441 PM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 515 PM CDT
* AT 440 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
MENOKEN...OR 12 MILES SOUTHEAST OF BISMARCK...MOVING EAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
STERLING AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MCKENZIE...MOFFIT AND DRISCOLL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4665 10066 4668 10064 4668 10066 4684 10066
4689 10007 4663 10008 4664 10066
TIME...MOT...LOC 2140Z 268DEG 32KT 4673 10055
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO3 follow-up statements
054
WWUS53 KBIS 132151
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
451 PM CDT SAT JUN 13 2015
NDC015-132215-
/O.CON.KBIS.SV.W.0031.000000T0000Z-150613T2215Z/
BURLEIGH ND-
451 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN BURLEIGH COUNTY...
AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF STERLING...OR 18 MILES EAST OF BISMARCK...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
STERLING AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MCKENZIE...MOFFIT AND DRISCOLL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4664 10058 4671 10060 4684 10061 4689 10007
4663 10008
TIME...MOT...LOC 2151Z 268DEG 32KT 4673 10040
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO051
WWUS53 KBIS 132205
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
505 PM CDT SAT JUN 13 2015
NDC015-132215-
/O.CON.KBIS.SV.W.0031.000000T0000Z-150613T2215Z/
BURLEIGH ND-
505 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN BURLEIGH COUNTY...
AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
STERLING...OR 18 MILES SOUTHWEST OF STEELE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN BURLEIGH COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
MCKENZIE...MOFFIT AND DRISCOLL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4664 10048 4671 10049 4685 10050 4689 10007
4663 10008
TIME...MOT...LOC 2203Z 267DEG 29KT 4673 10028
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO513
WWUS53 KBIS 132216
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
516 PM CDT SAT JUN 13 2015
NDC015-132225-
/O.EXP.KBIS.SV.W.0031.000000T0000Z-150613T2215Z/
BURLEIGH ND-
516 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BURLEIGH COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE
WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL UP TO DIME
SIZE...GUSTY WINDS TO 50 MPH...AND HEAVY RAIN ARE STILL
LIKELY WITH THIS THUNDERSTORM.
LAT...LON 4664 10048 4671 10049 4685 10050 4689 10007
4663 10008
TIME...MOT...LOC 2212Z 268DEG 32KT 4673 10028
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:56 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 13, 1:56 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 156 PM CDT SAT JUN 13 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 156 PM CDT SAT JUN 13 2015 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE SCATTERED THUNDERSTORMS SOUTH CENTRAL AND EAST TODAY INTO THIS EVENING...SOME POSSIBLY SEVERE...AND LIKELY RAIN SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE SOUTH LATER TONIGHT INTO SUNDAY. CURRENTLY...WEST-NORTHWEST FLOW ALOFT WITH A CLOSED UPPER LOW OVER SOUTH CENTRAL CANADA. COLD FRONTAL BOUNDARY STRETCHING ACROSS THE REGION FROM SOUTHWESTERN NORTH DAKOTA NORTHEAST INTO THE EASTERN SOURIS/WESTERN DEVILS LAKE BASIN REGION. THIS BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR POSSIBLE SCATTERED THUNDERSTORMS INTO THIS EVENING AS IT ADVANCES SOUTHEAST...SOME POSSIBLY SEVERE GIVEN THE DEGREE OF MUCAPE AND 0-6KM SHEAR. MODELS NOT SHOWING A REAL DEFINED TRIGGER/MID LEVEL WAVE...BUT APPEARS SUBTLE EMBEDDED IMPULSES MAY BE PRESENT IN LATEST WATER VAPOR AND HIGH RES MODEL OUTPUT. SOME UPPER LEVEL FORCING ON THE INCREASE LATER TODAY INTO THIS EVENING WITH THE APPROACH OF AN UPPER LEVEL JET...ALTHOUGH BEST DYNAMICS ARRIVE LATE TONIGHT. COLD FRONT MOVES THROUGH THE JAMES RIVER BASIN LATER THIS EVENING...THEN STALLS JUST TO OUR SOUTH AND EAST THROUGH SUNDAY. CHANCES FOR PRECIPITATION INCREASE TO LIKELY ACROSS MY SOUTHERN COUNTIES LATER TONIGHT NEAR THE BOUNDARY AND WHERE WE WILL SEE INCREASING FORCING ALOFT IN THE RIGHT ENTRANCE REGION OF A STRONG UPPER LEVEL JET MENTIONED ABOVE. SCALED BACK ON THUNDER MENTION AFTER 06Z AND THROUGH THE DAY SUNDAY WITH INSTABILITY THERE BUT MINIMAL. COOLER FOR SUNDAY IN THE MID 60S TO MID 70S THANKS TO CAA AND AN INCREASE IN CLOUD COVER. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 156 PM CDT SAT JUN 13 2015 MAIN THEME OF A QUASI-ZONAL FLOW THROUGH THE LONG TERM PERIOD WITH SEVERAL SHORTWAVES TO MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA REMAINS ON TRACK. SHOWERS/THUNDERSTORMS SUNDAY EVENING WILL WANE SUNDAY NIGHT FOLLOWED BY A DRY MONDAY. HOWEVER LOW POPS ALREADY MAKE IT INTO SOUTHWEST NORTH DAKOTA MONDAY EVENING. MODELS ARE IN GOOD AGREEMENT WITH A ROUND OF SHOWERS/THUNDERSTORMS ACROSS WESTERN AND CENTRAL NORTH DAKOTA FOR TUESDAY/TUESDAY NIGHT. THE LATEST WATER VAPOR SHOWS THIS NEXT SHORTWAVE TROUGH LOCATED AT AROUND 40N/140W. THIS IS FORECAST TO MOVE EAST AND CUT ACROSS THE ND/SD BORDER TUESDAY INTO TUESDAY NIGHT. THE FAVORED LOCATION FOR HEAVIEST PRECIPITATION AMOUNTS ARE ACROSS THE SOUTH...INCLUDING SOUTH CENTRAL AND THE JAMES RIVER VALLEY WITH A HALF INCH TO THREE QUARTERS OF AN INCH OF RAINFALL POSSIBLE. THE ECMWF IS MORE GENEROUS ACROSS SOUTH CENTRAL WITH QPF VERSUS THE GFS. A BRIEF DRY PERIOD WEDNESDAY...OR AT LEAST MINIMAL POPS ACROSS WESTERN AND CENTRAL NORTH DAKOTA. TIMING DIFFERENCES THEN ARISE WITH APPROACHING SHORTWAVES FOR THE REST OF THE EXTENDED. THE ECMWF BRINGS TWO SHORTWAVES ACROSS...ONE WEDNESDAY NIGHT AND THE SECOND THURSDAY INTO THURSDAY NIGHT. THE GFS HAS THE NEXT SHORTWAVE SHIFTING THROUGH THURSDAY NIGHT INTO FRIDAY. THE SUPERBLEND OVERALL GIVES A CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT THROUGH SATURDAY. CONCUR WITH THIS IDEA GIVEN THE PROGRESSIVE FLOW AND AMPLE SHORTWAVES MIGRATING THROUGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 156 PM CDT SAT JUN 13 2015 VFR CONDITIONS THROUGH THE FORECAST PERIOD ALTHOUGH BRIEF MVFR CONDITIONS ARE POSSIBLE FOR ANY LOCATIONS DIRECTLY UNDER THUNDERSTORMS. A COLD FRONT WILL CONTINUE TO MOVE SLOWLY ACROSS THE STATE INTO TONIGHT...SERVING AS A FOCUS FOR SCATTERED THUNDERSTORMS AND A WIND SHIFT TO THE NORTHWEST BEHIND THE FRONT. WITH COVERAGE EXPECTED TO BE SOMEWHAT LIMITED AND SOME UNCERTAINTY WITH TIMING...HAVE KEPT VCTS IN MAINLY FOR LOCATIONS ALONG AND AHEAD OF THE FRONT INCLUDING KBIS AND KJMS. SHOWERS BECOME LIKELY LATE TONIGHT INTO SUNDAY MORNING...AND WILL MENTION -SHRA FOR KJMS 12Z-18Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NH LONG TERM...KS AVIATION...NH
Hazardous weather outlook, Jun 13, 2:32 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 232 PM CDT SAT JUN 13 2015 NDZ005-013-020-022-023-025-034>037-041-042-044>048-050-051-141945- ROLETTE-PIERCE-OLIVER-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH- KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 232 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND CONTINUE EARLY TO MID EVENING SOUTH CENTRAL AND EAST. A FEW STORMS THIS AFTERNOON AND EVENING MAY BE STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND SOUTHERN NORTH DAKOTA ON SUNDAY...WITH THE GREATEST CHANCES ACROSS THE SOUTH CENTRAL AND SOUTHEAST. SEVERE WEATHER IS NOT EXPECTED. THE CHANCE OF THUNDERSTORMS RETURNS TO ALL OF WESTERN AND CENTRAL NORTH DAKOTA TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL NORTH DAKOTA TODAY. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582 OR VIA SOCIAL MEDIA. NDZ001>004-009>012-017>019-021-031>033-040-043-141945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- BOWMAN- 232 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND SOUTHERN NORTH DAKOTA ON SUNDAY...WITH THE GREATEST CHANCES ACROSS THE SOUTH CENTRAL AND SOUTHEAST. SEVERE WEATHER IS NOT EXPECTED. THE CHANCE OF THUNDERSTORMS RETURNS TO ALL OF WESTERN AND CENTRAL NORTH DAKOTA TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH/KS
In the hours before
Special weather statement, Jun 13, 2:34 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
234 PM CDT SAT JUN 13 2015
NDZ034-035-042-132000-
MORTON-BURLEIGH-GRANT-
234 PM CDT SAT JUN 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
BURLEIGH...NORTHEASTERN GRANT AND EASTERN MORTON COUNTIES...
AT 233 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF ST. ANTHONY TO 6 MILES WEST OF
FLASHER...AND MOVING NORTHEAST AT 15 MPH. BISMARCK AND MANDAN ARE IN
THE PATH OF THESE STORMS.
WINDS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. IF ON THE WATER...GET OFF AND
SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...LINCOLN...FLASHER...MENOKEN...MCDOWELL DAM
RECREATION AREA...ST. ANTHONY...HUFF AND UNIVERSITY OF MARY.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4658 10146 4700 10056 4667 10039 4663 10046
4663 10065 4659 10056 4626 10120
TIME...MOT...LOC 1931Z 223DEG 15KT 4670 10091 4647 10136
HEINERTSpecial weather statement, Jun 13, 3:37 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
337 PM CDT SAT JUN 13 2015
NDZ035-036-046-132100-
EMMONS-BURLEIGH-KIDDER-
337 PM CDT SAT JUN 13 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
BURLEIGH...NORTH CENTRAL EMMONS AND SOUTHWESTERN KIDDER COUNTIES...
AT 335 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 8 MILES SOUTH OF
STERLING...OR 18 MILES SOUTHWEST OF STEELE...MOVING EAST-NORTHEAST
AT 15 MPH.
WINDS UP TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DRISCOLL AND MOFFIT.
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THESE STORMS. SEEK SHELTER INDOORS UNTIL THESE STORMS
HAVE PASSED...AND DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4650 10046 4666 10059 4691 10000 4664 9982
4663 9988 4663 9991 4662 9992
TIME...MOT...LOC 2035Z 248DEG 15KT 4670 10022
SIMOSKOSpecial weather statement, Jun 13, 4:31 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
431 PM CDT SAT JUN 13 2015
NDZ037-132200-
STUTSMAN-
431 PM CDT SAT JUN 13 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL STUTSMAN
COUNTY...
AT 430 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 6 MILES NORTH OF
CLEVELAND...OR 11 MILES NORTHEAST OF MEDINA...MOVING EAST AT 30 MPH.
WINDS UP TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BUCHANAN...CLEVELAND...PINGREE...ELDRIDGE AND WINDSOR.
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THESE STORMS. SEEK SHELTER INDOORS UNTIL THESE STORMS
HAVE PASSED...AND DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4687 9916 4704 9923 4719 9890 4705 9874
4690 9879
TIME...MOT...LOC 2130Z 253DEG 24KT 4698 9909
SIMOSKOSpecial weather statement, Jun 13, 4:36 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
436 PM CDT SAT JUN 13 2015
NDZ035-132200-
BURLEIGH-
436 PM CDT SAT JUN 13 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL BURLEIGH
COUNTY...
AT 435 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR LINCOLN...OR
8 MILES SOUTHEAST OF BISMARCK...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BISMARCK...LINCOLN...MENOKEN...MCDOWELL DAM RECREATION AREA AND
MCKENZIE.
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
OCCURRING WITH THESE STORMS. SEEK SHELTER INDOORS UNTIL THESE STORMS
HAVE PASSED...AND DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4664 10066 4668 10065 4665 10072 4666 10074
4683 10074 4688 10040 4664 10043
TIME...MOT...LOC 2135Z 268DEG 22KT 4675 10064
SIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:09 PM CDT | Special Weather Statement | BIS | Divide | 21 min |
| Jun 13, 12:48 AM CDT | Special Weather Statement | BIS | McKenzie | 27 min |
| Jun 13, 2:12 AM CDT | Special Weather Statement | BIS | Dunn | 33 min |
| Jun 13, 2:34 PM CDT | Special Weather Statement | BIS | Morton | 26 min |
| Jun 13, 3:37 PM CDT | Special Weather Statement | BIS | Burleigh | 23 min |
| Jun 13, 4:31 PM CDT | Special Weather Statement | BIS | Stutsman | 29 min |
| Jun 13, 4:36 PM CDT | Special Weather Statement | BIS | Burleigh | 24 min |
| Jun 13, 5:23 PM CDT | Special Weather Statement | BIS | Stutsman | 22 min |
| Jun 13, 5:53 PM CDT | Special Weather Statement | BIS | Stutsman | 22 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.